to start seeing my numbers come back down to normal?
Are you taking any oral meds with it? How high is it running? It could be as simple as dehydration if you're not drinking alot of water, in this heat. I could find nothing on when it reached the peak effect. You'll still have to watch your diet and get exercise to help with your blood sugar. I would talk to my dr about it.
I'm into my 19th week. I had the same problem. After 2 weeks of highs my doctor increased and added oral med till it came down. The hotline Bydureon has first really didn't know then one guy told me it takes 6 or 7 weeks till it optimizes. with the increase in oral meds it was fine and after 4 weeks the dr reduced the oral some and 7th week more. Been fine since.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2013 • 1 answer
Updated 28 Feb 2014 • 1 answer
Updated 31 Aug 2015 • 1 answer
Updated 28 Jan 2016 • 2 answers
Updated 28 Jun 2018 • 1 answer